# SDR ASAA2022061938713

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 55,852 hours, 16,376 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM INOP. GROUNDED - YES. RESET SYSTEM, OPS CHECK GOOD IAW B737-800 AMM 23-15-00-730-801.
